# SDR SWAA095990

- Difficulty date: September 21, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 65,908 hours, 58,620 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 6549616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BULKHEAD LOWER SUPPORT ANGLE CRACKED AT BS 947, STR 22L.  REMOVED AND REPLACED ANGLE PER BAC DWG.
